RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2004, Volume 195, Number 5  


Canonical maps of pointed nodal curves
I. V. Artamkin
3
Poisson transformation for one-sheeted hyperboloids
A. A. Artemov
33
Parallelotopes of non-zero width
V. P. Grishukhin
59
Uniform approximations by bianalytic functions on arbitrary compact subsets of $\mathbb C$
M. Ya. Mazalov
79
A ring of commuting differential operators of rank 2 corresponding to a curve of genus 2
A. E. Mironov
103
On the additive cohomological equation and time change for a linear flow on the torus with a Diophantine frequency vector
A. V. Rozhdestvenskii
115
Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019